Alert archive / Louisiana / Heat Advisories in 2021

Heat Advisory 8, NWS Lake Charles, LA

July 31, 20214 counties in Texas; 10 parishes in Louisiana

NWS Lake Charles, LA issued this heat advisory at Jul 31, 2021, 3:53 PM CDT for 4 counties in Texas; 10 parishes in Louisiana. It took effect at Aug 1, 2021, 11:00 AM CDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Jul 31, 2021, 3:53 PM CDT (20:53 UTC)
In effect from
Aug 1, 2021, 11:00 AM CDT
Expired
Aug 1, 2021, 7:00 PM CDT
In force
8 hr
Issued by
NWS Lake Charles, LA

Counties Allen Parish, LA, Avoyelles Parish, LA, Beauregard Parish, LA, Cameron Parish, LA, Evangeline Parish, LA, Lafayette Parish, LA, Rapides Parish, LA, Saint Landry Parish, LA, Saint Martin Parish, LA, Vernon Parish, LA, Hardin County, TX, Jasper County, TX, Newton County, TX, Tyler County, TX

The radar

The Ft Polk radar (KPOE), 58 km from the middle of the area, began a volume at 20:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 8.9 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2021-07-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2274 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2021-07-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -21 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2274 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
811 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
-21 m²/s²
0-3 km storm-relative helicity
-15 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

121 
WWUS74 KLCH 312053
NPWLCH

URGENT - WEATHER MESSAGE
National Weather Service Lake Charles LA
353 PM CDT Sat Jul 31 2021

LAZ028-029-033-010500-
/O.NEW.KLCH.HT.Y.0008.210801T1600Z-210802T0000Z/
/O.CON.KLCH.HT.Y.0007.000000T0000Z-210801T0000Z/
Rapides-Avoyelles-St. Landry-
Including the cities of Alexandria, Pineville, Effie, Marksville,
Bunkie, Cottonport, Simmesport, Mansura, Lawtell, Opelousas, 
and Eunice
353 PM CDT Sat Jul 31 2021

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...HEAT ADVISORY IN EFFECT FROM 11 AM TO 7 PM CDT SUNDAY...

* WHAT...For the first Heat Advisory, heat index values up to 
  110. For the second Heat Advisory, heat index values up to 110 
  expected.

* WHERE...Rapides, Avoyelles and St. Landry Parishes.

* WHEN...For the first Heat Advisory, until 7 PM CDT this 
  evening. For the second Heat Advisory, from 11 AM to 7 PM CDT 
  Sunday.

* IMPACTS...Hot temperatures and high humidity may cause heat
  illnesses to occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

LAZ027-030>032-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
010000-
/O.CON.KLCH.HT.Y.0007.000000T0000Z-210801T0000Z/
Vernon-Beauregard-Allen-Evangeline-Calcasieu-Jefferson Davis-
Acadia-Lafayette-Upper St. Martin-Vermilion-Iberia-St. Mary-
Lower St. Martin-West Cameron-East Cameron-Tyler-Hardin-Jefferson-
Orange-Northern Jasper-Northern Newton-Southern Jasper-
Southern Newton-
Including the cities of Fort Polk, Pickering, Leesville, Slagle, 
Bundick Lake, De Ridder, Fields, Oretta, Oakdale, Kinder, 
Ville Platte, Beaver, St. Landry, Mamou, Reddell, Lake Charles, 
Sulphur, Hathaway, Jennings, Topsy, Roanoke, Welsh, Lake Arthur, 
Crowley, Rayne, Branch, Church Point, Richard, Lafayette, 
Breaux Bridge, Cade, St. Martinville, Abbeville, 
Intracoastal City, Meaux, Forked Island, Kaplan, New Iberia, 
Morgan City, Burns Point, Centerville, Franklin, Patterson, 
Berwick, Bayou Vista, Stephensville, Hackberry, Johnson Bayou, 
Grand Lake, Klondike, Cameron, Creole, Grand Chenier, 
Rutherford Beach, Town Bluff, Fred, Hillister, Ivanhoe, Spurger, 
Warren, Woodville, Lumberton, Silsbee, Beaumont, Sabine Pass, 
Sea Rim State Park, Orange, Vidor, Bridge City, Holly Springs, 
Jasper, Kirbyville, Magnolia Springs, Mt. Union, Roganville, 
Burkeville, Farrsville, Jamestown, Newton, Wiergate, Bleakwood, 
Call, Gist, Buna, Evadale, and Deweyville
353 PM CDT Sat Jul 31 2021

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* WHAT...Heat index values up to 110 expected.

* WHERE...Portions of central, south central, southwest and west 
  central Louisiana and southeast Texas.

* WHEN...From 10 AM this morning to 7 PM CDT this evening.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses to occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$
3 follow-up statements
296 
WWUS74 KLCH 010035
NPWLCH

URGENT - WEATHER MESSAGE
National Weather Service Lake Charles LA
735 PM CDT Sat Jul 31 2021

LAZ028-029-033-011100-
/O.CON.KLCH.HT.Y.0008.210801T1600Z-210802T0000Z/
Rapides-Avoyelles-St. Landry-
Including the cities of Alexandria, Pineville, Effie, Marksville,
Bunkie, Cottonport, Simmesport, Mansura, Lawtell, Opelousas, 
and Eunice
735 PM CDT Sat Jul 31 2021

...HEAT ADVISORY REMAINS IN EFFECT FROM 11 AM TO 7 PM CDT
SUNDAY...

* WHAT...Heat Advisory, heat index values up to 110 expected.

* WHERE...Rapides, Avoyelles and St. Landry Parishes.

* WHEN...From 11 AM to 7 PM CDT Sunday.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses to occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$
884 
WWUS74 KLCH 010849
NPWLCH

URGENT - WEATHER MESSAGE
National Weather Service Lake Charles LA
349 AM CDT Sun Aug 1 2021

LAZ027-030>032-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
011700-
/O.EXA.KLCH.HT.Y.0008.210801T1600Z-210802T0000Z/
Vernon-Beauregard-Allen-Evangeline-Calcasieu-Jefferson Davis-
Acadia-Lafayette-Upper St. Martin-Vermilion-Iberia-St. Mary-
Lower St. Martin-West Cameron-East Cameron-Tyler-Hardin-Jefferson-
Orange-Northern Jasper-Northern Newton-Southern Jasper-
Southern Newton-
Including the cities of Fort Polk, Pickering, Leesville, Slagle, 
Bundick Lake, De Ridder, Fields, Oretta, Oakdale, Kinder, 
Ville Platte, Beaver, St. Landry, Mamou, Reddell, Lake Charles, 
Sulphur, Hathaway, Jennings, Topsy, Roanoke, Welsh, Lake Arthur, 
Crowley, Rayne, Branch, Church Point, Richard, Lafayette, 
Breaux Bridge, Cade, St. Martinville, Abbeville, 
Intracoastal City, Meaux, Forked Island, Kaplan, New Iberia, 
Morgan City, Burns Point, Centerville, Franklin, Patterson, 
Berwick, Bayou Vista, Stephensville, Hackberry, Johnson Bayou, 
Grand Lake, Klondike, Cameron, Creole, Grand Chenier, 
Rutherford Beach, Town Bluff, Fred, Hillister, Ivanhoe, Spurger, 
Warren, Woodville, Lumberton, Silsbee, Beaumont, Sabine Pass, 
Sea Rim State Park, Orange, Vidor, Bridge City, Holly Springs, 
Jasper, Kirbyville, Magnolia Springs, Mt. Union, Roganville, 
Burkeville, Farrsville, Jamestown, Newton, Wiergate, Bleakwood, 
Call, Gist, Buna, Evadale, and Deweyville
349 AM CDT Sun Aug 1 2021

...HEAT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT
THIS EVENING...

* WHAT...Heat index values up to 109 expected.

* WHERE...Portions of central, south central, southwest and west 
  central Louisiana and southeast Texas.

* WHEN...From 11 AM this morning to 7 PM CDT this evening.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses to occur.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

LAZ028-029-033-011700-
/O.CON.KLCH.HT.Y.0008.210801T1600Z-210802T0000Z/
Rapides-Avoyelles-St. Landry-
Including the cities of Alexandria, Pineville, Effie, Marksville,
Bunkie, Cottonport, Simmesport, Mansura, Lawtell, Opelousas, 
and Eunice
349 AM CDT Sun Aug 1 2021

...HEAT ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
7 PM CDT THIS EVENING...

* WHAT...Heat index values up to 113 expected.

* WHERE...Avoyelles, Rapides and St. Landry Parishes.

* WHEN...From 11 AM this morning to 7 PM CDT this evening.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses to occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

13
025 
WWUS74 KLCH 011514
NPWLCH

URGENT - WEATHER MESSAGE
National Weather Service Lake Charles LA
1014 AM CDT Sun Aug 1 2021

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
020000-
/O.CON.KLCH.HT.Y.0008.210801T1600Z-210802T0000Z/
Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry-
Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin-
Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron-
East Cameron-Tyler-Hardin-Jefferson-Orange-Northern Jasper-
Northern Newton-Southern Jasper-Southern Newton-
Including the cities of Fort Polk, Pickering, Leesville, Slagle, 
Alexandria, Pineville, Effie, Marksville, Bunkie, Cottonport, 
Simmesport, Mansura, Bundick Lake, De Ridder, Fields, Oretta, 
Oakdale, Kinder, Ville Platte, Beaver, St. Landry, Mamou, 
Reddell, Lawtell, Opelousas, Eunice, Lake Charles, Sulphur, 
Hathaway, Jennings, Topsy, Roanoke, Welsh, Lake Arthur, Crowley, 
Rayne, Branch, Church Point, Richard, Lafayette, Breaux Bridge, 
Cade, St. Martinville, Abbeville, Intracoastal City, Meaux, 
Forked Island, Kaplan, New Iberia, Morgan City, Burns Point, 
Centerville, Franklin, Patterson, Berwick, Bayou Vista, 
Stephensville, Hackberry, Johnson Bayou, Grand Lake, Klondike, 
Cameron, Creole, Grand Chenier, Rutherford Beach, Town Bluff, 
Fred, Hillister, Ivanhoe, Spurger, Warren, Woodville, Lumberton, 
Silsbee, Beaumont, Sabine Pass, Sea Rim State Park, Orange, 
Vidor, Bridge City, Holly Springs, Jasper, Kirbyville, 
Magnolia Springs, Mt. Union, Roganville, Burkeville, Farrsville, 
Jamestown, Newton, Wiergate, Bleakwood, Call, Gist, Buna, 
Evadale, and Deweyville
1014 AM CDT Sun Aug 1 2021

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* WHAT...Heat index values up to 113 expected.

* WHERE...Portions of central, south central, southwest Louisiana and
  southeast Texas.

* WHEN...From 11 AM this morning to 7 PM CDT this evening.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses to occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

What forecasters said that day

The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this heat advisory went out at Jul 31, 12:44 PM CDT, 3 hours 9 minutes earlier.

Area forecast discussion, Jul 31, 12:44 PM CDT, 3 hours 9 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
1244 PM CDT Sat Jul 31 2021

.DISCUSSION...
18Z 31JULY2021 TAFs

&&

.AVIATION...
We can expect VFR conditions through the end of this forecast
period with exception to some patchy fog tomorrow morning possibly
at KAEX. Strayed away from mentioning VCTS this afternoon due to
low PoPs and widely isolated activity in the models.
87 and 11

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  76  97  75  90 /  10  40  50  80
LCH  78  94  78  92 /  10  40  40  70
LFT  77  95  77  92 /  10  50  40  80
BPT  77  94  77  93 /  10  30  30  60

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...Heat Advisory until 7 PM CDT this evening for LAZ027>033-041>045-
     052>055-073-074.

TX...Heat Advisory until 7 PM CDT this evening for TXZ180-201-215-216-
     259>262.

GM...None.
&&
Hazardous weather outlook, Jul 31, 3:52 PM CDT, 1 minute before
Hazardous Weather Outlook
National Weather Service Lake Charles LA
352 PM CDT Sat Jul 31 2021

LAZ027-030>032-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
012100-
Vernon-Beauregard-Allen-Evangeline-Calcasieu-Jefferson Davis-Acadia-
Lafayette-Upper St. Martin-Vermilion-Iberia-St. Mary-
Lower St. Martin-West Cameron-East Cameron-Tyler-Hardin-Jefferson-
Orange-Northern Jasper-Northern Newton-Southern Jasper-
Southern Newton-
352 PM CDT Sat Jul 31 2021

...HEAT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...

This Hazardous Weather Outlook is for central Louisiana, south
central Louisiana, southwest Louisiana, west central Louisiana and
southeast Texas.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

Isolated showers and thunderstorms are possible this afternoon,
mainly along and south of the I-10 corridor. No severe thunderstorms
are expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Hot and humid conditions are expected again on Sunday, with peak
heat index values ranging from 105 to 110 degrees. Scattered showers
and thunderstorms are also possible, but no severe thunderstorms are
expected at this time.

More widespread shower and thunderstorm activity is expected Monday
and Tuesday as a weak frontal boundary slowly moves south through
the area. Rain chances then decrease for the mid to latter part of
the week. No severe thunderstorms are expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LAZ028-029-033-012100-
Rapides-Avoyelles-St. Landry-
352 PM CDT Sat Jul 31 2021

...HEAT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...HEAT ADVISORY IN EFFECT FROM 11 AM TO 7 PM CDT SUNDAY...

This Hazardous Weather Outlook is for central Louisiana.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

Isolated showers and thunderstorms are possible this afternoon,
mainly along and south of the I-10 corridor. No severe thunderstorms
are expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

Hot and humid conditions are expected again on Sunday, with peak
heat index values ranging from 105 to 110 degrees. Scattered showers
and thunderstorms are also possible, but no severe thunderstorms are
expected at this time.

More widespread shower and thunderstorm activity is expected Monday
and Tuesday as a weak frontal boundary slowly moves south through
the area. Rain chances then decrease for the mid to latter part of
the week. No severe thunderstorms are expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

GMZ430-432-435-450-452-455-470-472-475-012100-
Sabine Lake-Calcasieu Lake-Vermilion Bay-
Coastal waters from Cameron LA to High Island TX out 20 NM-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Coastal waters from Lower Atchafalaya River to Intracoastal City LA
out 20 NM-Waters from Cameron LA to High Island TX from 20 to 60 NM-
Waters from Intracoastal City to Cameron LA from 20 to 60 NM-
Waters from Lower Atchafalaya River to Intracoastal City LA from
20 to 60 NM-
352 PM CDT Sat Jul 31 2021

This Hazardous Weather Outlook is for the Gulf of Mexico and the
coastal lakes and bays of the Gulf of Mexico.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Scattered showers and thunderstorms are possible on Sunday, but no
severe thunderstorms are expected at this time.

More widespread shower and thunderstorm activity is expected Monday
through Wednesday as a weak frontal boundary slowly moves south
through the area. Rain chances then decrease toward the latter part
of the week. No severe thunderstorms are expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jul 31, 3:24 PM CDT, 29 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
324 PM CDT Sat Jul 31 2021

LAZ054-055-312100-
Lower St. Martin LA-St. Mary LA-
324 PM CDT Sat Jul 31 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL ST. MARY AND
SOUTHEASTERN ST. MARTIN PARISHES UNTIL 400 PM CDT...

At 324 PM CDT, Doppler radar was tracking a strong thunderstorm near
Patterson Memorial Airport, or near Patterson, moving west at 10 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Franklin, Patterson, Baldwin, Patterson Memorial Airport, Charenton
and Centerville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2964 9131 2972 9158 2974 9162 2975 9160
      2976 9162 2976 9164 2975 9163 2975 9162
      2974 9163 2974 9164 2975 9166 2976 9169
      2976 9170 2994 9153 2981 9125
TIME...MOT...LOC 2024Z 105DEG 9KT 2975 9137

Rua

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 31, 3:24 PM CDTSpecial Weather StatementLCHSt. Mary36 min
Jul 31, 4:33 PM CDTSpecial Weather StatementLCHSaint Martin42 min
Jul 31, 6:16 PM CDTSpecial Weather StatementLCHLafayette44 min

Nearby

Heat Advisories in Louisiana, 2021Heat Advisories in Texas, 2021Every heat advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.